# SDR S2YA00018

- Difficulty date: June 27, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N118SK
- Make and model: Beech 1900D
- Aircraft serial: UE108
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Radar
- Condition: Inoperative
- Location: Wx Radar
- Part time: 12,542 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1026 - MKE-CVG - DURING FLIGHT, THE RADAR DISPLAYED FAULT THREE TIMES AND IT WOULD NOT PAINT UNLESS THE GAIN WAS TURNED ALL THE WAY UP.  THE CREW DIVERTED TO FWA BECAUSE THERE WAS KNOW WEATHER ON ROUTE TO CVG.  MAINTENANCE WAS CONTACTED FROM FWA AND THE RADAR WAS PUT ON MEL.  MAINTENANCE CLEARED THE MEL BY REPLACING THE RADAR RT.  MAINTENANCE OP CHECK THE SYSTEM AND RETURNED THE A/C TO SERVICE.  (M)
